MathSciNet Relay Station
MathSciNet bibliographic data
MR3051482 92D25
Gao, Yong-fei; Xia, Yong-hui Periodic solutions of a nonautonomous plant-hare model. J. Zhejiang Univ. Sci. Ed. 39 (2012), no. 5, 507–511.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement